Bleeding

I shouldn’t be here, I shouldn’t be here writing right now but I have nothing else to do, no one to talk to. No one that understands anyway.

April 1st I started to taper my Lexapro. I’ve been sick since April 2nd. I don’t even care about the shit I’ve gone through in the first couple weeks, that was just physical stuff, awful but it felt like an illness. But now my head is short circuiting, constantly, nearly every time my eyes move I am zapped from my temples into my jaw and lips and it radiates into my teeth. This makes me so dizzy.  And in the past week I’ve started to loose it, like really fucking loose it. Like, hospital visit loose it.

My dr didn’t tell me it would be like THIS. I expected the brain zaps, but not for them to come 15 times a second, so fast and so disorienting it’s hard to keep my balance. I’ve had a headache for 28 day.  But some time last week I snapped. Something inside my brain just broke in half. I can not control my emotions. I cannot. I find myself fine for a moment and I swear the microwave could beep wrong and off I go. I freak out, yell and want to hit and kick and shake and move this feeling out of my body. I’m so god dammed angry. SO ANGRY! I’m mean, and I hate it but I also don’t give a shit. Nope, not at all, cause fuck you, that’s why. I’m just out of my head. I hate everyone who lives in this house, my kids, my husband and myself- Hate.  Not your getting on my nerves but I want to leave a note that says fuck you- you win. I’m am ANGRY!

And guess what? This shit is NORMAL and EXPECTED and no one told me. No one told me what I was to become. A version 10x’s worse than what I was 4 years ago when I took that first fucking pill. I had NO IDEA what I was doing to my body, my brain by taking this shit. They give it to you like it’s candy, no big deal, it’s just a little happy pill. But here I am. I am here. And I don’t know what to do. Thank god I know that I’m not actually as crazy as I’m acting and feeling, that this is “discontinuing symptoms” FUCK YOU DRUG COMPANIES- this is WITHDRAWL! They wont and cant tell you how long it will last, if you can even get anyone to admit that this is a thing. Oh, except the thousands of people on line who are all as shocked as I am to find that THIS is what was waiting for us on the other side of “well” HAHAHAH! Stupid fucks- you cant quit! They say 1-3 weeks of symptoms, but the world outside of clinical trials that were never done with discontinuing, the rest of them say months, years, who the hell knows! And I quit, I didn’t know- but it wasn’t doing its job well enough anymore. Ask anyone who takes meds how often they change, it happens ALL THE TIME. I needed a change, so I got two pieces of paper, one with instructions for weaning, the other for a new med.

But I wanted to stop, I really, really want to. I don’t want it anymore. I want this to be over so badly I can’t see thru my tears right now. I want this to be over.  And you know what, the only way to make it end is to take more. I don’t want to.  But is not an option?

Mike can’t take it, he can’t. He wont deal with this. He wants me back on it, like, sneak it in my food back on it I am so awful right now. But I don’t want it and he doesn’t understand.  I can’t show him anything written by a Md that says this is real and he cannot wrap his head around what is going on with me. All he knows is this is not who he wants to live with. I don’t want to live with myself either…… but what? Throw away the last month. What if I wake up tomorrow and it’s gone, I’m better?  What if I never am. I don’t know what to do.

I want to leave, I don’t want to be here, me, crazy, I am so miserable I can’t believe I can get out of bed.  I went a full week without taking a shower. Only drinking coffee milkshakes, not even knowing if I was really alive. Am I? Is this life. Really? I just want a normal life. I just want to be normal.

Advertisements

10 thoughts on “Bleeding

  1. Oh goodness. I am *SO SORRY* you are going through this and I have echoed your exact feelings before.

    Even now, I’m years past the withdrawal (Yes, it DOES end. I promise you), I feel legitimately angry that no one told me. I rant and rave and tell others to be careful about anti-depressants because of THIS REASON. Everyone says “oh my Doctor says it’s fine.” well. Mine did too. When mine stopped working? She increased the dose. Then twice a day. And..what the eff? Everyone is human. Even Doctors. I firmly believe they can’t know EVERYTHING but…man. We should be able to know ALL THE THINGS about what we’re putting in our bodies.

    I get irate that peoplel ike you are going through this now too, and Elizabeth. It infuriates me. You have a right to be so angry and I think it’s a good place to funnel the anger. Keep sharing. Keep shouting it out. Keep letting other people know.

    I distinctly remember telling my Doctor what I was experiencing and she was actually, truly shocked by my words. I couldn’t believe it.

    Hang in there. Hold on. Dry brush. Detox baths. Hot/cold showers. Juicing. Lots of veggies if you can do it. anything you can to get it out. Including writing here. So much love to you.

  2. Oh Christina, I have no words. I am so sorry you are going through this. Please know I’m sending all the strength I can to you.

  3. Oh this makes my heart hurt so much for you. Do you have any doc you see that you really trust to talk about this with? If it’s not the one who prescribed the meds, then maybe you really like your GP or OB? Someone has to help you sort through this, to help you know how to get to the other side of this. I’m so sorry, Christina – I wish I had answers for you or at least some better advice. Love to you.

  4. It will end soon… it is hard as hell… but know there’s an end. Ask Mike to be patient and let him know IT WILL END SOON. I’m only a few states away… you know it’s nothing for me to come there if you need/want me to.

    xoxoxo

  5. I’m so sorry you are suffering through this. I hope you get the help you need today. Sending you so much love and healing thoughts….you will get through this.

  6. I am sorry you are suffering so badly with this withdrawal. Be strong! Eat healthy food! Ask Mike to be patient (and helpful). You can do this, I know you can! It’s a pile of shit, but I believe this will be the last pile you have to climb!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s